# SDR IPXA2017022514411

- Difficulty date: January 31, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: AKC75011
- Condition: Damaged
- Location: Bs 2165
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CHAFED EXISTING REPAIR DOUBLER. REPAIRED THE TAILCONE SKIN IAW EA 011-5320-01-A6621 RV. IR AND EO MD11-5350-63205-A.
